American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] J. Dugundji. Cohomology of equivariant maps . Trans. Amer. Math. Soc. 89 (1958) 408-420. MR 0100837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] W. D. Barcus and M. G. Barratt. On the homotopy classification of the extensions of a fixed map . Trans. Amer. Math. Soc. 88 (1958) 57-74. MR 0097060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] W. T. Tutte. A homotopy theorem for matroids. I . Trans. Amer. Math. Soc. 88 (1958) 144-160. MR 0101526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] W. T. Tutte. A homotopy theorem for matroids. II . Trans. Amer. Math. Soc. 88 (1958) 161-174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Haruo Suzuki. On the realization of homology classes by submanifolds . Trans. Amer. Math. Soc. 87 (1958) 541-550. MR 0095472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Stephen Smale. Regular curves on Riemannian manifolds . Trans. Amer. Math. Soc. 87 (1958) 492-512. MR 0094807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] D. Montgomery and C. T. Yang. Orbits of highest dimension . Trans. Amer. Math. Soc. 87 (1958) 284-293. MR 0100272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] C. T. Yang. Transformation groups on a homological manifold . Trans. Amer. Math. Soc. 87 (1958) 261-283. MR 0100271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Franklin P. Peterson. Functional cohomology operations . Trans. Amer. Math. Soc. 86 (1957) 197-211. MR 0105679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2